Construction of commutative weak inverse property loops of most orders

Kenneth Johnson, B. L. Sharma

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)1157-1168
Number of pages12
JournalCommunications in Algebra
Volume6
Issue number11
DOIs
StatePublished - Jan 1 1978

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{b515b59d064d488ab3301529b5023afa,
title = "Construction of commutative weak inverse property loops of most orders",
author = "Kenneth Johnson and Sharma, {B. L.}",
year = "1978",
month = "1",
day = "1",
doi = "10.1080/00927877808822286",
language = "English (US)",
volume = "6",
pages = "1157--1168",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "11",

}

Construction of commutative weak inverse property loops of most orders. / Johnson, Kenneth; Sharma, B. L.

In: Communications in Algebra, Vol. 6, No. 11, 01.01.1978, p. 1157-1168.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Construction of commutative weak inverse property loops of most orders

AU - Johnson, Kenneth

AU - Sharma, B. L.

PY - 1978/1/1

Y1 - 1978/1/1

UR - http://www.scopus.com/inward/record.url?scp=84963167494&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84963167494&partnerID=8YFLogxK

U2 - 10.1080/00927877808822286

DO - 10.1080/00927877808822286

M3 - Article

AN - SCOPUS:84963167494

VL - 6

SP - 1157

EP - 1168

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 11

ER -